# SDR A6WA200540115

- Difficulty date: March 20, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 5,963 hours, 5,237 cycles
- Engine: Ge CF343B1
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, WHEN SELECTING FLAPS FROM 30 TO 45 AIRCRAFT STARTED ROLLING LT, REQUIRED HALF AVAILABLE AILERON TRIM AND RT CONTROL WHEEL INPUT TO KEEP WINGS LEVEL.  FLAP TRAVEL APPEARS UNEVEN.  PERFORMED FLAP RIG CHECK, OPS CHECK GOOD.  SPOILER SYSTEMS OPS CHECK GOOD.  INSPECTED FLAPS RUB STRIP, RUB STRIPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  (K)
